Return to search

A General implicit function theorem : with an application to problems of relative minima ... /

Thesis (Ph. D.)--University of Chicago, 1917. / Vita. "Private edition, distributed by the University of Chicago Libraries, Chicago, Illinois, 1920." "Reprinted from American journal of mathematics, vol. XLII, no. 4, Oct., 1920." Includes bibliographical references. Also available on the Internet.
Date January 1900
CreatorsLamson, Kenneth Worcester,
Source SetsOCLC
Detected LanguageEnglish

Page generated in 0.002 seconds